# SDR AALA201709149022

- Difficulty date: September 11, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 2551
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  NO LEADING OR TRAILING FLAPS WHEN HANDLE SELECTED  TO 1.  RAN QRH.  UNEVENTUL LANDING.  REMOVED AND REPLACED THE NR 3 FLAP SKEW SENSOR IAW AMM 27-59-01. OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
